Vous êtes sur la page 1sur 16

We Need More Time!

Elementary Schedules That


Support the PLC Process
Becky DuFour
beck.dufour@gmail.com

Parameters for
Collaborative Time
Cannot

keep the kids at home


Cannot increase costs
Cannot significantly impact instructional
time

Rebecca DuFour, We Need More Time! presentation, PLC at Work Institute


DuFour, DuFour, Eaker. Solution Tree 2011. solution-tree.com
Do not duplicate.

REPR ODUCIBLE

R E P R O DU C IB L E
REPRODUCIBLE

|
|

1
1

Making
Collaboration
Making Time
Time for
for Collaboration
The issue of finding time for collaboration has been addressed effectivelyand oftenin the
The issue of finding time for collaboration has been addressed effectivelyand oftenin the
professional literature and is readily available for those who are sincerely interested in exploring
professional literature and is readily available for those who are sincerely interested in exploring
alternatives. The National Staff Development Council alone has addressed the issue hundreds of
alternatives. The National Staff Development Council alone has addressed the issue hundreds of
times in its publications, and the www.allthingsplc.info website lists over 150 schools that have
times in its publications, and the www.allthingsplc.info website lists over 150 schools that have
created time for teachers to collaborate in ways that dont require the school to be shut down,
created time for teachers to collaborate in ways that dont require the school to be shut down,
dont cost money, and dont result in significant loss of instructional time. The following strategies
dont cost money, and dont result in significant loss of instructional time. The following strategies
do
some of
of the
the steps
steps schools
schoolsand
anddistricts
districts
donot
notform
formaacomprehensive
comprehensive list;
list; rather,
rather, they
they illustrate
illustrate some
have
taken
to
create
the
prerequisite
time
for
collaboration.
have taken to create the prerequisite time for collaboration.

Common
Common Preparation
Preparation

Build
preparation periods
periodsfor
forteachers
teachersofofthe
the
Buildthe
themaster
master schedule
schedule to
to provide
provide daily
daily common
common preparation
same
course
or
department.
Each
team
should
then
designate
one
day
each
week
to
engage
same course or department. Each team should then designate one day each week to engage inin
collaborative,
collaborative,rather
rather than
than individual,
individual, planning.
planning.

Parallel
Parallel Scheduling
Scheduling
Schedule
the specialists
specialists (physical
(physicaleducation
educationteachers,
teachers,
Schedulecommon
common preparation
preparation time
time by
by assigning
assigning the
librarians,
music
teachers,
art
teachers,
instructional
technologists,
guidance
counselors,
foreign
librarians, music teachers, art teachers, instructional technologists, guidance counselors, foreign
language
students across
across an
an entire
entiregrade
gradelevel
levelatatthe
the
languageteachers,
teachers,and
and so
so on)
on) to
to provide
provide lessons to students
same
each week
week for
for collaborative
collaborativeplanning.
planning.
sametime
timeeach
eachday.
day. The
The team
team should
should designate one day each
Some
master schedule
schedule on
oneach
eachteams
teams
Someschools
schoolsbuild
buildback-to-back
back-to-back specials
specials classes into the master
designated
block of
of time
time for
for the
theteam
teamto
tomeet.
meet.
designatedcollaborative
collaborative day,
day, thus
thus creating
creating an extended block
Specials
Specialsteachers
teachersmust
must also
also be
be given
given time to collaborate.

Adjusted
Adjusted Start
Start and
and End Time
Gaincollaborative
collaborative time
time by
by starting
starting the workday early or
Gain
or extending
extending the
the workday
workdayone
oneday
day
eachweek.
week.In
Inexchange
exchange for
for adding
adding time
time to one end of the workday,
each
workday, teachers
teachersget
getthe
thetime
timeback
back
on
the
other
end
of
that
day.
For
example,
on
Tuesdays,
the
entire
staff
of
Adlai
Stevenson
on the other end of that day. For example,
the entire staff of Adlai StevensonHigh
High
SchoolininLincolnshire,
Lincolnshire, Illinois,
Illinois, begins
begins their workday at 7:30
School
7:30 am
am rather
rather than
than the
thenormal
normal7:45
7:45a.m.
a.m.
start
time.
From
7:30
to
8:30
a.m.,
the
entire
faculty
engages
in
collaborative
team
meetings.
start time. From 7:30 to 8:30 a.m., the
engages in collaborative team meetings.
Classes,which
whichusually
usually begin
begin at
at 8:05
8:05 a.m.,
a.m., are delayed until 8:30
Classes,
8:30 a.m.
a.m. Students
Studentswho
whocan
canarrange
arrange
for
their
own
transportation
arrive
to
school
then.
Buses
run
their
regular
routes
so
that
no
for their own transportation arrive to
run their regular routes so that no
parentisisinconvenienced
inconvenienced and
and deliver
deliver students
students to
to the
parent
the school
school at
at 7:40
7:40 a.m.
a.m. Upon
Upontheir
theirarrival
arrivalthey
they
are
supervised
by
administrative
and
noninstructional
staff
in
a
variety
of
optional
activities
are supervised by administrative and noninstructional staff in a variety of optional activities(such
(such
asbreakfast,
breakfast,library
libraryand
and computer
computer research,
research, open
open gym,
as
gym, study
study halls,
halls, and
and tutorials)
tutorials)until
untilclasses
classes
begin.To
Tomake
makeup
upfor
for the
the twenty-five
twenty-five minutes
minutes of
of lost
begin.
lost instructional
instructional time,
time, five
fiveminutes
minutesisistrimmed
trimmed
from
five
of
the
eight
fifty-minute
class
periods.
The
school
day
ends
at
the
usual
from five of the eight fifty-minute class periods. The school day ends at the usualtime
time(3:25
(3:25inin
theafternoon),
afternoon),and
andagain
again buses
buses run
run on
on their
their regular
regular schedules.
the
schedules. Because
Because they
theybegan
beganwork
workfifteen
fifteen
minutes
early
(7:30
rather
than
7:45),
Stevenson
teachers
are
free
to
leave
fifteen
minutes
minutes early (7:30 rather than 7:45), Stevenson teachers are free to leave fifteen minutesearlier
earlier
than
the
normal
conclusion
of
their
workday
(3:30
rather
than
3:45).
By
making
these
minor
than the normal conclusion of their workday (3:30 rather than 3:45). By making these minor
adjustmentsto
tothe
theschedule
schedule one
one day
day each
each week,
week, the
adjustments
the entire
entire faculty
faculty isis guaranteed
guaranteedan
anhour
hourofof
collaborative
planning
without
extending
their
workday
or
workweek
by
a
single
minute.
collaborative planning without extending their workday or workweek by a single minute.

Adapted from DuFour, DuFour, Eaker, & Many,


Adapted from DuFour, DuFour, Eaker, & Many,
Learning by Doing: A Handbook for Professional Learning Communities at Work (2nd ed., pp. 125127) 2006, 2010 Solution Tree Press
Learning by Doing: A Handbook for Professional Learning Communities at Work (2nd ed., pp. 125127) 2006, 2010 Solution Tree Press

49

108

Rebecca
DuFour,
DuFour,
DuFour,
We Need
Eaker.
More
Solution
Time! presentation,
Tree 2010. solution-tree.com
PLC at Work Institute
DuFour, DuFour, Eaker.Do
Solution
not duplicate.
Tree 2011. solution-tree.com
Do not duplicate.

Specials
1:25 2:10
Music, Art, P.E.,
Library, Writing
45 minutes
Science/Social
Studies
2:10 3:00
50 minutes

Science/Social
Studies
2:30 3:00
30 minutes

Math
12:15 1:25
70 minutes

Lunch/Recess
11:25 12:15
50 minutes

Intervention Team
10:20 11:00

Reading/Writing
8:50 11:25
155 minutes

First Grade

Math
1:15 2:30
75 minutes

Lunch/Recess
12:15 1:15
60 minutes

Intervention Team
11:25 12:25

Reading/Writing
10:40 12:25
105 minutes

Specials
9:55 10:40
Music, Art, P.E.,
Library, Writing
45 Minutes

Reading/Writing
8:50 9:50
60 minutes

Kindergarten

Science/Social
Studies
2:30 3:00
30 minutes

Intervention Team
1:00 1:40

Reading
12:40 2:30
110 minutes

Lunch/Recess
11:50 12:40
50 minutes

Specials
11:00 11:45
Music, Art, P.E.,
Library, Writing
45 minutes

Writing
10:15 11:00
45 minutes

Math
8:50 10:15
85 minutes

Second Grade

Science/Social
Studies
2:30 3:00
30 minutes

Math
12:50 2:30
100 minutes

Lunch/Recess
12:00 12:50
50 minutes

Intervention Team
11:15 12:00

Specials
2:15 3:00
Music, Art, P.E.,
Library, Writing
45 minutes

Science/Social
Studies
1:45 2:15
30 minutes

Intervention Team
12:45 1:45

Math
12:05 1:45
100 minutes

Lunch/Recess
11:15 12:05
50 inutes

Intervention Team
9:40 10:20

Reading/Writing
8:50 11:15
154 minutes

Specials
8:55 9:40
Music, Art, P.E.,
Library, Writing
45 minutes
Reading/Writing
9:40 - 12:00
140 minutes

Fourth Grade

Third Grade

Highland Elementary School


Master Schedule

Intervention Team
1:40 2:20

Reading/Writing
12:45 3:00
135 minutes

Specials
11:50 12:45
Music, Art, P.E.,
Library, Writing
55 minutes

Lunch/Recess
11:00 11:50
50 minutes

Intervention Team
9:00 9:30
Science/Social
Studies
10:30 11:00
30 minutes

Math
8:50 10:30
100 minutes

Fifth Grade

DuFour, DuFour, Eaker. Solution Tree 2010. solution-tree.com


Rebecca DuFour, We Need More
Do not
Time!
duplicate.
presentation, PLC at Work Institute
DuFour, DuFour, Eaker. Solution Tree 2011. solution-tree.com
Do not duplicate.

109

Planning

5thGradeMath
FourthGrade
FirstGrade
ThirdGrade
Lunch
Planning
SecondGrade
FifthGrade
Planning

9:009:30am

9:4010:20am

10:2011:00am

11:1512:00pm

12:0012:30pm

12:301:00pm

1:001:40pm

1:402:20pm

2:253:00pm

Planning

FifthGrade

SecondGrade

FirstGradeMath

Lunch

ThirdGrade

FirstGrade

FourthGrade

Whitthaus

Papallo/Casey

Intervention Team
Daily Schedule

Planning

FifthGrade

SecondGrade

Planning

Lunch

ThirdGrade

FirstGrade

FourthGrade

5thGradeMath

Healy/Key

12:451:45

FourthGradeMath

11:2512:25

Kindergarten

Chapman/Lee

Rebecca DuFour, We Need More Time! presentation, PLC at Work Institute


DuFour, DuFour, Eaker. Solution Tree 2011. solution-tree.com
Do not duplicate.

Tuesday

Friday

3J

3F

3D
3F

3F

3D

3J
3F

3D

3J

3F

3J

3D 3D

Instructional staff planning

Science

Math

3J

3J

3F

LIB COM GUI PE LIB COM GUI MUS PE LIB COM GUI MUS ART PE LIB COM GUI ART PE

Thursday

Language ArtsSocial Studies


InterventionEnrichment
LunchRecess

3F

PE

Afternoon announcements and student dismissal

3D

3J

MUS

3:103:30

3D

LIB COM GUI

3:003:10

2:153:00

1:152:15

12:201:15

11:4512:15

9:5511:45

9:259:55

8:509:20

SPECIALS

Wednesday

Third-Grade Master Schedule for Instruction

8:008:15 Teacher work day begins.


8:158:40 Students arrive (breakfast, morning work, take-in procedures).
8:408:50 Tardy bell, morning announcements, instructional day begins

Monday

Rebecca DuFour, We Need More Time! presentation, PLC at Work Institute


DuFour, DuFour, Eaker. Solution Tree 2011. solution-tree.com
Do not duplicate.

Wednesday

Thursday

Afternoon announcements and student dismissal


Instructional staff planning

Science

2:252:55

3:103:30

Recess

1:502:20

3:003:10

Math

12:501:50

1-J 1-R 1-H

Lunch

Social Studies

1-H 1-R 1-J

12:1012:45

11:3012:05

1-H 1-R

1-J

1-H

1-H 1-R

Social Studies

1-J

1-H

1-R 1-J

LIB COM GUI ART PE

1-R 1-J

LIB COM GUI MUS ART PE

10:5011:25

LIB COM GUI MUS PE

LIB COM GUI PE

LIB COM GUI MUS PE

SPECIALS

10:3010:50

Small-Group Guided Reading / Intervention and Enrichment


Whole-Class Language Arts / Morning Snack

10:0010:30

Friday

Small-Group Guided Reading / Intervention and Enrichment

Whole-Class Language Arts

Teacher work day begins.


Students arrive (breakfast, morning work, take-in procedures).
Tardy bell, morning announcements, instructional day begins

Tuesday

First-Grade Master Schedule for Instruction

9:3010:00

8:509:30

8:008:15
8:158:40
8:408:50

Monday

Intervention and Enrichment Schedule


8:208:50 a.m.

Fifth grade

8:509:20 a.m.

Fourth grade

9:3010:30 a.m.

First grade

10:3011:30 a.m.

Kindergarten

11:40 a.m.12:15 p.m. Third grade


12:151:00 p.m.:

Lunch/planning

1:001:30 p.m.

Second grade

1:302:00 p.m.:

*Additional time K5
(by request)

2:002:30 p.m.

Fifth grade

2:303:00 p.m.

Record keeping/planning

*If students in your grade level need additional intervention time, please see the
principal. (When no classes are scheduled, tutors utilize time for Remedial Record
Keeping, creating new centers for Pod, and assisting students and teachers with
requested tasks.)

Rebecca
DuFour,
DuFour,
DuFour,
We Need
Eaker.
More
Solution
Time! presentation,
Tree 2010. solution-tree.com
PLC at Work Institute
DuFour, DuFour, Eaker.Do
Solution
not duplicate.
Tree 2011. solution-tree.com
Do not duplicate.

1117

From: Rachel
Subject: Help With Our Master Schedule
Date: May 21, 2008

Hi Becky,
A team from my school went to your workshop in _____. Next Thursday the
building principal, two lead teachers, and the literacy specialist are getting
together to create our master schedule. We're extremely nervous about being
able to create a schedule that is conducive to creating Professional Learning
Communities with grade level meetings, common planning times, and
Intervention/enrichment time periods that fits into the teacher contract. We're
a K-5 school with 214 students. We have the following stipulations:
8:25am Teachers get to school (kids start coming at this time too)
8:40am School starts
- Teachers need a 15 minute break "mid-morning"
- Teachers need a 45 minute planning period five days a week
- Teachers need a 30 minute uninterrupted/duty free lunch
- All students need to eat lunch in the multipurpose room within a one hour
time period (to permit a timely cleaning of the room to be used for PE)
Currently half the kids eat from 12-12:30 and the other half from 12:30-1.
3:10pm School ends
3:25pm Teachers leave
I've searched www.allthingsplc.info and could not find any schools with a
student population less than 250. I did email all elementary school principals
with fewer than 500 students and asked for them to send me their schedules.
If you have any feedback that may help us, it would be greatly appreciated.
Best,
Rachel

2008 - 2009 Schedule For Specials Instruction:


Monday

Tuesday

Wednesday

Thursday

Friday

PE ARTMUSCOM PE ART LIB PE ART LIB COM PE MUS LIB PE MUS LIB
8:25 - 9:00
9:00 - 9:45
9:55 - 10:40

1M

11:05 - 11:50

1M

12:00 - 1:15
1:00 - 1:45

1R

1:15 - 2:00

1M

1R

1R

1R

1:30 - 2:15
1:45 - 2:25
2:10 - 3:00
2:15 - 3:00

1M
1M

1R

1M

1R

Rebecca DuFour, We Need More Time! presentation, PLC at Work Institute


DuFour, DuFour, Eaker. Solution Tree 2011. solution-tree.com
Do not duplicate.

Master Schedule Planning Document


Schedule Priorities

Blocks of protected time for teaching and learning in all subjects


Intervention and enrichment block for all grade levels
Collaborative planning for all teams
Individual planning for all instructional staff

Requirements according to Standards of Accreditation

1. Annual instructional time required is 990 hours.


2. Seventy-five percent of time will be given to instruction in English, math,

science, and historysocial science.


3. Additional instructional time will be given to students each day who are not
progressing in essential language arts and math skills. Enrichment will be
given to students who are meeting or exceeding grade-level standards.
4. Our district recommends a minimum of 90 minutes per day of reading and 60
minutes of math instruction.
5. Students must have a minimum of 150 minutes per week of either physical
education class or structured wellness activities.

Specials by Grade Level and Semester (Number per week)


K (0)
1 (2)
2 (2)
3 (2)
4 (2)
5 (2)
P.E.
2
2
2
2
2
Library
1
1
1
1
1
Computer
1
1
1
1
1
Music
1
1
1
1
1
Art
1
1
1
1
1

Rebecca DuFour, We Need More Time! presentation, PLC at Work Institute


DuFour, DuFour, Eaker. Solution Tree 2011. solution-tree.com
Do not duplicate.

First Grade Master Schedule


Monday

Tuesday

Wed.

Thursday

LUNCH

LUNCH

Friday

8:25 - 9:00
9:00 - 9:45
9:45 - 10:30
10:30 - 11:05
11:05 - 11:50

1R COM

1M COM

LUNCH

12:00 - 12:30

LUNCH

LUNCH

12:30 - 1:00
1:00 - 1:30
1:30 - 2:15
SPECIALS:

PE

MUS

PE

ART

PE

ART

PE

LIB

MUS

LIB

2:15 - 3:00

1M

1R

1R

1M

1M

1R

1R

1M

1M

1R

Master Schedule For Specials Instruction


Monday

Tuesday

Wednesday

Thursday

Friday

PE ART MUS COM PE ART LIB COM PE ART LIB COM PE MUS LIB COM PE MUS LIB COM

8:25 - 9:00
9:00 - 9:45
9:55 - 10:40
11:05 - 11:50

4K

4Ha

4Ha 4K

5Hi 5Ho
3C 3D

5Hi X

5Ho
1R

3C 3D X

X
4K 4Ha
5Hi 5Ho
3D

2K 4Ha

4K X

4K 4Ha X

2L 5Ho 5Hi

5Hi

3C 1M 3C 3D

3D 3C

5Ho X
X

12:00 - 1:15

1:00 - 1:45

1:15 - 2:00

2L X

2K 5Hi

2K 2L X

5Ho 2L X

2K X

1:30 - 2:15

3C

3D

1:45 - 2:25

4K

4Ha

2:15 - 3:00

1M X

1R X

1M X

1M 1R X

1R

1R 1M

2K 2L

1M 1R

X
X
2K 2L

X
X

Rebecca DuFour, We Need More Time! presentation, PLC at Work Institute


DuFour, DuFour, Eaker. Solution Tree 2011. solution-tree.com
Do not duplicate.

10

2
2

|
|

REPR ODUCIBLE

R E P RO DU C IB L E11
REPRODUCIBL

Shared Classes
Shared Classes

Combine students across two different grade levels or courses into one class for instruction.
Combine students across two different grade levels or courses into one class for instruction.
While one teacher or team instructs the students, the other team engages in collaborative work.
While one teacher or team instructs the students, the other team engages in collaborative work.
The teams alternate instructing and collaborating to provide equity in learning time for students
The teams alternate instructing and collaborating to provide equity in learning time for students
and teams. Some schools coordinate shared classes so older students adopt younger students
and teams. Some schools coordinate shared classes so older students adopt younger students
and serve as literacy buddies, tutors, and mentors during shared classes.
and serve as literacy buddies, tutors, and mentors during shared classes.

Group
Group Activities,
Activities, Events,
Events, and
and Testing
Testing

Teams of teachers coordinate activities that require supervision of students rather than
Teams of teachers coordinate activities that require supervision of students rather than
instructional
DVD or
or video,
video, conducting
conductingresource
resource
instructionalexpertise,
expertise, such
such as
as watching
watching an
an instructional
instructional DVD
lessons,
reading
aloud,
attending
assemblies,
or
testing.
Nonteaching
staff
members
supervise
lessons, reading aloud, attending assemblies, or testing. Nonteaching staff members supervise
students
studentswhile
whileteachers
teachers engage
engage in
in team
team collaboration.
collaboration.

Banked
Banked Time
Time
Over
instructional minutes
minutes beyond
beyondthe
therequired
required
Overaadesignated
designated period
period of
of days,
days, extend
extend the
the instructional
school
day.
After
you
have
banked
the
desired
number
of
minutes,
end
the
instructional
day
school day. After you have banked the desired number of minutes, end the instructional day
early
enrichment. For
For example,
example, in
inaamiddle
middle
earlyto
toallow
allowfor
forfaculty
faculty collaboration
collaboration and
and student
student enrichment.
school,
the
traditional
instructional
day
ends
at
3:00
p.m.,
students
board
buses
at
3:20,and
and
school, the traditional instructional day ends at 3:00 p.m., students board buses at 3:20,
the
may decide
decide to
to extend
extendthe
theinstructional
instructional
theteachers
teacherscontractual
contractual day
day ends
ends at
at 3:30.
3:30. The
The faculty
faculty may
day
until
3:10.
By
teaching
an
extra
ten
minutes
for
nine
days
in
a
row,
they
bank
ninety
day until 3:10. By teaching an extra ten minutes for nine days in a row, they bank ninety
minutes.
and the
the entire
entire faculty
faculty has
hascollaborative
collaborative
minutes.On
Onthe
thetenth
tenthday,
day, instruction
instruction stops at 1:30, and
team
and are
are engaged
engaged in
inclubs,
clubs,enrichment
enrichment
teamtime
timefor
fortwo
twohours.
hours. The
The students
students remain on campus and
activities,
parent and
and community
communitypartners
partnersand
and
activities,assemblies,
assemblies,and
and so
so on,
on, sponsored
sponsored by a variety of parent
cosupervised
cosupervisedby
bythe
theschools
schools nonteaching
nonteaching staff.

In-Service
In-Service and
and Faculty
Faculty Meeting Time
Schedule
staff development
developmentdays
daysand
andduring
during
Scheduleextended
extended time
time for
for teams
teams to work together on staff
facultymeeting
meetingtime.
time.Rather
Rather than
than requiring
requiring staff to attend a traditional
faculty
traditional whole-staff
whole-staffin-service
in-service
sessionor
orsit
sitininaafaculty
faculty meeting
meeting while
while directives and calendar
session
calendar items
items are
are read
readaloud,
aloud,shift
shiftthe
the
focus
and
use
of
these
days
and
meetings
so
members
of
teams
have
extended
time
to
learn
focus and use of these days and meetings
teams have extended time to learn
withand
andfrom
fromeach
eachother.
other.
with

For more
more ideas
ideas on
on making
making time
For
time for
for collaboration
collaboration
from
successful
PLC
schools,
visit
allthingsplc.info
from successful PLC schools, visit allthingsplc.info
and select
select Evidence
Evidence of
and
of Effectiveness.
Effectiveness.

Adapted from DuFour, DuFour, Eaker, & Many,


Adapted from DuFour, DuFour, Eaker, & Many,
Learning by Doing: A Handbook for Professional Learning Communities at Work (2nd ed., pp. 125127) 2006, 2010 Solution Tree Press
Learning by Doing: A Handbook for Professional Learning Communities at Work (2nd ed., pp. 125127) 2006, 2010 Solution Tree Press

Rebecca DuFour, We Need More Time! presentation, PLC at Work Institute


DuFour, DuFour, Eaker. Solution Tree 2011. solution-tree.com
Do not duplicate.

12

Tuesday

Buddy Time
Collaborative Team Time

Thursday

Afternoon announcements and student dismissal

Instructional staff planning

3:103:30

Science

Math

Language ArtsSocial Studies


InterventionEnrichment
LunchRecess

3:003:10

2:153:00

1:152:15

12:201:15

11:4512:15

9:5511:45

9:25 - 9:55

Wednesday

Third-Grade Master Schedule for Instruction

8:008:15 Teacher work day begins.


8:158:40 Students arrive (breakfast, morning work, take-in procedures).
8:408:50 Tardy bell, morning announcements, instructional day begins
8:50 - 9:25

Monday

Friday

Master Schedule Planning Document


Schedule Priorities

Blocks of protected time for teaching and learning in all subjects


Intervention/enrichment block for all grade levels during the school day
Collaborative planning for all teams
Individual planning for all instructional staff

Requirements according to Standards of Accreditation


1.

2.
3.
4.
5.
6.
7.

_____________________________________of instructional time required.


____________________________________________________________
____________________________________________________________
____________________________________________________________
____________________________________________________________
____________________________________________________________
____________________________________________________________
____________________________________________________________
____________________________________________________________
____________________________________________________________
____________________________________________________________
____________________________________________________________
____________________________________________________________

Specials by Grade Level and Semester (Number per week)

Pre-K

K( )

1ST ( )

2ND ( )

3RD ( )

4TH ( )

5TH ( )

P.E.
Library
Computer
Guidance
Art
Music

Rebecca DuFour, We Need More Time! presentation, PLC at Work Institute


DuFour, DuFour, Eaker. Solution Tree 2011. solution-tree.com
Do not duplicate.

13

14

Rebecca DuFour, We Need More Time! presentation, PLC at Work Institute


DuFour, DuFour, Eaker. Solution Tree 2011. solution-tree.com
Do not duplicate.

Specials

Monday

Wednesday

Thursday

Rebecca DuFour, We Need More Time! presentation, PLC at Work Institute


DuFour, DuFour, Eaker. Solution Tree 2010. solution-tree.com
Reproducible.

Tuesday

Friday

Rebecca DuFour, We Need More Time! presentation, PLC at Work Institute


DuFour, DuFour, Eaker. Solution Tree 2011. solution-tree.com
Do not duplicate.

15

Specials

Monday

Wednesday

Thursday

Rebecca DuFour, We Need More Time! presentation, PLC at Work Institute


DuFour, DuFour, Eaker. Solution Tree 2010. solution-tree.com
Reproducible.

Tuesday

Friday

16

Rebecca DuFour, We Need More Time! presentation, PLC at Work Institute


DuFour, DuFour, Eaker. Solution Tree 2011. solution-tree.com
Do not duplicate.

PositionandTitle

SchoolName

FirstName

ScheduleCode

Rebecca DuFour, We Need More Time! presentation, PLC at Work Institute


DuFour, DuFour, Eaker. Solution Tree 2010. solution-tree.com
Reproducible.

LastName

Year